# SDR DALA2015022301608

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 50,723 hours, 18,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH DENTS WERE FOUND ON THE FUSELAGE SKIN LOWER FWD OF E/E DOOR ADJACENT TO AN EXISTING REPAIR DOUBLER AT STA 216, BETWEEN, LBL 0, LBL 14.10.  FOUND TO BE OUT OF LIMITS IAW SRM.  REF ERA 380375-14, REV C AND ERA 510981-14, REV ORIG.
